# SDR YENA2022111101120

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 5,209 hours, 1,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 55753
- Condition: Failed
- Location: Compressor Otlet
- Part time: 5,206 hours, 1,010 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#187, BOS-LAX. (ETOPS) ' AIR PACK 1 REGUL. FAULT; PFR REPORTS COMPRESSOR OUTLET-TEMP. SENSOR (12HH) AT FAULT. REMOVED AND REPLACED SENSOR (12HH) PER AMM 21-61-11. PERFORMED OPS. TEST OF PACK TEMP. CONTROL SYS. PER AMM 21-61-00. OPS CHECK WAS NORMAL. NO LEAKS WERE NOTED. A/C OK TO CONTINUED SERVICE.'
